advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From New York, USA:

I am 20 years old and have PCOS (Polycystic Ovarian Syndrome) with pre-diabetes, both diagnosed last year. I take Glucophage XR (500 mg, 2 tablets daily). I have read that with Glucophage XR, one might have soft, usually white, masses in their stool. I have soft oval, orange masses that come out in my stool, which has been happening on a regular basis for the past couple months. This started when I switched from regular Glucophage to the Glucophage XR.

Answer:

What you are describing is normal. Since Glucophage XR is very long acting, the outer shell (or casing) of the pill is eliminated as a soft mass in your stool that may look like the original tablet. What is eliminated is the INACTIVE ingredients only, the active ingredients to control your diabetes and PCOS is already absorbed before you eliminate the casing.

JS

DTQ-20040816134915
Original posting 18 Aug 2004
Posted to Pills for Diabetes and Type 2

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.